# SDR FDEA201004211274

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,108 hours, 28,562 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Failed
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTITUDE WAS CLIMBING UNCONTROLLABLE CABIN WITH  OUTFLOW VALVE CLOSED/DESCENDED TO FL190 IN ORDER TO  MAINTAIN A CABIN ALTITUDE BELOW 100,000 FT. COMPLIED WITH QRH AND RAN PRESSURIZATION ON STBY AND MANUAL  WITH NO CHANGE.  R & R RUBBER SEAL JUST AFT OF THE ACM, IAW SMP.  RESEALED AREA'S AROUND AFT LOWER MAIN CARGO DOOR, IAW SMP.  OPS CHECK CABIN PRESSURE SYS IAW JRH CHPT, SECTION 8-47. ALL CHECKS GOOD.
